skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: A New Class of High-Order Methods for Fluid Dynamics Simulations Using Gaussian Process Modeling: One-Dimensional Case

Authors:
; ORCiD logo; ;
Publication Date:
Sponsoring Org.:
USDOE National Nuclear Security Administration (NNSA)
OSTI Identifier:
1411478
Grant/Contract Number:  
Through the Argonne Institute for Computing in Science under field work proposal 57789; B523820
Resource Type:
Published Article
Journal Name:
Journal of Scientific Computing
Additional Journal Information:
Journal Name: Journal of Scientific Computing Journal Volume: 76 Journal Issue: 1; Journal ID: ISSN 0885-7474
Publisher:
Springer Science + Business Media
Country of Publication:
United States
Language:
English

Citation Formats

Reyes, Adam, Lee, Dongwook, Graziani, Carlo, and Tzeferacos, Petros. A New Class of High-Order Methods for Fluid Dynamics Simulations Using Gaussian Process Modeling: One-Dimensional Case. United States: N. p., 2017. Web. doi:10.1007/s10915-017-0625-2.
Reyes, Adam, Lee, Dongwook, Graziani, Carlo, & Tzeferacos, Petros. A New Class of High-Order Methods for Fluid Dynamics Simulations Using Gaussian Process Modeling: One-Dimensional Case. United States. doi:10.1007/s10915-017-0625-2.
Reyes, Adam, Lee, Dongwook, Graziani, Carlo, and Tzeferacos, Petros. Wed . "A New Class of High-Order Methods for Fluid Dynamics Simulations Using Gaussian Process Modeling: One-Dimensional Case". United States. doi:10.1007/s10915-017-0625-2.
@article{osti_1411478,
title = {A New Class of High-Order Methods for Fluid Dynamics Simulations Using Gaussian Process Modeling: One-Dimensional Case},
author = {Reyes, Adam and Lee, Dongwook and Graziani, Carlo and Tzeferacos, Petros},
abstractNote = {},
doi = {10.1007/s10915-017-0625-2},
journal = {Journal of Scientific Computing},
number = 1,
volume = 76,
place = {United States},
year = {2017},
month = {12}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1007/s10915-017-0625-2

Citation Metrics:
Cited by: 1 work
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Efficient implementation of essentially non-oscillatory shock-capturing schemes, II
journal, July 1989


Restoration of the contact surface in the HLL-Riemann solver
journal, July 1994

  • Toro, E. F.; Spruce, M.; Speares, W.
  • Shock Waves, Vol. 4, Issue 1
  • DOI: 10.1007/BF01414629

A Comparison of Various Meshless Schemes Within a Unified Algorithm
conference, June 2012

  • Katz, Aaron; Jameson, Antony
  • 47th AIAA Aerospace Sciences Meeting including The New Horizons Forum and Aerospace Exposition
  • DOI: 10.2514/6.2009-596

Stable computation of multiquadric interpolants for all values of the shape parameter
journal, September 2004


On Postshock Oscillations Due to Shock Capturing Schemes in Unsteady Flows
journal, January 1997

  • Arora, Mohit; Roe, Philip L.
  • Journal of Computational Physics, Vol. 130, Issue 1
  • DOI: 10.1006/jcph.1996.5534

Recovery of High Order Accuracy in Radial Basis Function Approximations of Discontinuous Problems
journal, March 2010

  • Jung, Jae-Hun; Gottlieb, Sigal; Kim, Saeja Oh
  • Journal of Scientific Computing, Vol. 45, Issue 1-3
  • DOI: 10.1007/s10915-010-9360-7

A RBF-WENO finite volume method for hyperbolic conservation laws with the monotone polynomial interpolation method
journal, February 2017


High Order Weighted Essentially Nonoscillatory Schemes for Convection Dominated Problems
journal, February 2009


The behavior of flux difference splitting schemes near slowly moving shock waves
journal, September 1990


High-order conservative finite difference GLM–MHD schemes for cell-centered MHD
journal, August 2010

  • Mignone, Andrea; Tzeferacos, Petros; Bodo, Gianluigi
  • Journal of Computational Physics, Vol. 229, Issue 17
  • DOI: 10.1016/j.jcp.2010.04.013

Adaptive Tuning of Numerical Weather Prediction Models: Randomized GCV in Three- and Four-Dimensional Data Assimilation
journal, November 1995


A Kansa-Radial Basis Function Method for Elliptic Boundary Value Problems in Annular Domains
journal, March 2015

  • Liu, Xiao-Yan; Karageorghis, Andreas; Chen, C. S.
  • Journal of Scientific Computing, Vol. 65, Issue 3
  • DOI: 10.1007/s10915-015-0009-4

The numerical simulation of two-dimensional fluid flow with strong shocks
journal, April 1984


Multiquadric equations of topography and other irregular surfaces
journal, March 1971


A high-order finite-volume method for conservation laws on locally refined grids
journal, January 2011

  • McCorquodale, Peter; Colella, Phillip
  • Communications in Applied Mathematics and Computational Science, Vol. 6, Issue 1
  • DOI: 10.2140/camcos.2011.6.1

Very-high-order weno schemes
journal, December 2009

  • Gerolymos, G. A.; Sénéchal, D.; Vallet, I.
  • Journal of Computational Physics, Vol. 228, Issue 23
  • DOI: 10.1016/j.jcp.2009.07.039

Total-Variation-Diminishing Time Discretizations
journal, November 1988

  • Shu, Chi-Wang
  • SIAM Journal on Scientific and Statistical Computing, Vol. 9, Issue 6
  • DOI: 10.1137/0909073

Multiphysics simulations: Challenges and opportunities
journal, February 2013

  • Keyes, David E.; McInnes, Lois C.; Woodward, Carol
  • The International Journal of High Performance Computing Applications, Vol. 27, Issue 1
  • DOI: 10.1177/1094342012468181

On the Order of Accuracy and Numerical Performance of Two Classes of Finite Volume WENO Schemes
journal, March 2011


A survey of several finite difference methods for systems of nonlinear hyperbolic conservation laws
journal, April 1978


A Reduced Radial Basis Function Method for Partial Differential Equations on Irregular Domains
journal, March 2015

  • Chen, Yanlai; Gottlieb, Sigal; Heryudono, Alfa
  • Journal of Scientific Computing, Vol. 66, Issue 1
  • DOI: 10.1007/s10915-015-0013-8

Improved Accuracy of High-Order WENO Finite Volume Methods on Cartesian Grids
journal, February 2014


A finite volume method based on radial basis functions for two-dimensional nonlinear diffusion equations
journal, October 2006


Uniformly high order accurate essentially non-oscillatory schemes, III
journal, August 1987


Non-uniform convergence of finite volume schemes for Riemann problems of ideal magnetohydrodynamics
journal, November 2003


On choosing “optimal” shape parameters for RBF approximation
journal, March 2007


Stable computations with flat radial basis functions using vector-valued rational approximations
journal, February 2017


A Radial Basis Function (RBF)-Finite Difference (FD) Method for Diffusion and Reaction–Diffusion Equations on Surfaces
journal, September 2014

  • Shankar, Varun; Wright, Grady B.; Kirby, Robert M.
  • Journal of Scientific Computing, Vol. 63, Issue 3
  • DOI: 10.1007/s10915-014-9914-1

Radial Basis Function Interpolation on Irregular Domain through Conformal Transplantation
journal, June 2010


Approximate Riemann solvers, parameter vectors, and difference schemes
journal, October 1981


The Effects of Numerical Viscosities
journal, July 1996


Trends in supercomputing: The European path to exascale
journal, September 2011


A numerical study of postshock oscillations in slowly moving shock waves
journal, September 2003


Towards the ultimate conservative difference scheme. V. A second-order sequel to Godunov's method
journal, July 1979


Finite volume methods for hyperbolic conservation laws
journal, April 2007


Matrix Stability of Multiquadric Radial Basis Function Methods for Hyperbolic Equations with Uniform Centers
journal, September 2011


Weighted Essentially Non-oscillatory Schemes
journal, November 1994

  • Liu, Xu-Dong; Osher, Stanley; Chan, Tony
  • Journal of Computational Physics, Vol. 115, Issue 1
  • DOI: 10.1006/jcph.1994.1187

Computing challenges of the cosmic microwave background
journal, January 1999

  • Bond, J. R.; Crittenden, R. G.; Jaffe, A. H.
  • Computing in Science & Engineering, Vol. 1, Issue 2
  • DOI: 10.1109/5992.753044

The Piecewise Parabolic Method (PPM) for gas-dynamical simulations
journal, April 1984


On Godunov-type methods near low densities
journal, February 1991


On the Gibbs Phenomenon and Its Resolution
journal, January 1997


Computations of Slowly Moving Shocks
journal, September 1997

  • Karni, Smadar; Čanić, Sunćica
  • Journal of Computational Physics, Vol. 136, Issue 1
  • DOI: 10.1006/jcph.1997.5751

Efficient Implementation of Weighted ENO Schemes
journal, June 1996

  • Jiang, Guang-Shan; Shu, Chi-Wang
  • Journal of Computational Physics, Vol. 126, Issue 1
  • DOI: 10.1006/jcph.1996.0130

An HLLC Riemann solver for magneto-hydrodynamics
journal, February 2005


An upwind differencing scheme for the equations of ideal magnetohydrodynamics
journal, April 1988


Uniqueness conditions for Riemann problems of ideal magnetohydrodynamics
journal, April 2003


Stability of Radial Basis Function Methods for Convection Problems on the Circle and Sphere
journal, April 2016